I got Juvederm injected 2 weeks ago with 2 lumps, massage recommended by the office did not help. one of lumps is long and goes along the nasolobial fold about 1 inch. have an appointment with doctor for tomorrow to correct it. lumps are white and raised above my skin. Should I cancel my plans for next several days? will I look swollen again? and second question is will he remove all juvedern and will I have nasolobial folds again? can he remove just extra, selectively? thank you!
How Long Will I Look Swollen After Juvederm Ultranasolobial Folds Mistake Was Corrected?
Doctor Answers (7)
Juvederm injections can be corrected with Vitrase
It sounds like the Juvederm may have been injected too superficial or too much is a given area. You should definitely go back and have Vitrase injected into these areas to correct it. Swelling alone should be resolved in two weeks.
I hope this helps you!
How long does swelling last after Vitrase to remove Juvederm?
Generally Vitrase should not create much swelling. If careful, we can partially remove the unwanted Juvederm by injecting a dilute amount of Vitrase into the area we want to dissolve. It does not have to be completely dissolved but the trick is to use it very minimally by an experienced Injector
An experienced injector can easily inject Vitrase (hyaluronidase) and remove selected locations of Juvederm. You don't need to have the entire fold injected, only where the pockets of superficial material are. Most patients have minimal, if any swelling, after receiving Vitrase, so I would wait to see how you do and not cancel anything yet.
You might also like...
Using Wydase to dissolve Juvederm lump
When Juvederm is injected to superficially then it will leave a lump. The good news it will go away. If the lumps are visible you could try Wydase to dissolve the lump. Wydase is very effective and works very fast.
What I recommend is that you return to see your doctor right away to have your injection corrected. It is likely that you will see some mild swelling and redness for a few days afterwards but they should be able to help resolve the undesired look it has right now. Also make sure if you get any injections in the future that the doctor is Board Certified and well qualified. “Dr. D”
Hyaluronidase for Juvederm Lumps
Yes, the lumps may have been the result of excessive amount or superficial placement or both, and these lumps can be improved with Hyaluronidase.
Your doctor will assess the lumps and decide if they need to be dissolved, partially or fully. With every injection, there is a potential for a bruise but it may not happen with hyaluronidase and usually there is no swelling. You may require some additional Juvederm afterwards.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.